MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBD
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint meter and test strips were returned for analysis.As a result of control solution test with returned meter and returned strips (5t), the returned meter displayed 147, 105, 147, 68mg/dl and lo(n: 114~154mg/dl).It has been confirmed that the returned meter displayed lo and two test results were out of standard range, 105 and 68mg/dl.To analyze the cause of low reading, another control solution test was performed with returned meter and normal test strips and the returned meter displayed lo, indicating it was a meter issue.As a result of disassembling a meter, the blood was flowed into connector.
 
Event or Problem Description
Customer called originally to request control solution.She tried using it without the control solution and she kept receiving different error message.She tried to get solution through the local pharmacy and was advised to contact customer service.Walked customer through a test and she received lo then er4.Customer has had the meter for two weeks.Verified that she's had the meter and strips about one week.Walked customer through a proper blood test and she allowed the strip to absorb the blood sample but she received lo again.Verified she stores the meter and strips in lower level room like living room or bedroom.She has not been monitoring her diabetes and does not know what her normal glucose reading typically range.Washes hands with soap and water and allow hands to dry thoroughly.She does not have trouble receiving a sample of blood.Customer is not receiving oxygen therapy.Customer does not have symptoms to match lo.Seals bottle cap tightly and immediately after removing a test strip.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul 06646
KS  06646
MDR Report Key11751238
Report Number3005621222-2021-00007
Device Sequence Number3527662
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2022
Device Model NumberGM505UBD
Device Catalogue Number784001
Device Lot NumberSS10BBHSE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1